# SDR USAA2009070891730

- Difficulty date: July 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 65,240 hours, 44,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BFM - C19 - EEL - AFT CABIN LOWER EMERGENCY EXIT SIGN IN BETWEEN THE TWO LAVS INOP.  RESEATED AFT CABIN LOWER EMERGENCY EXIT SIGN CONNECTOR, OPS CHECK GOOD IAW B737 AMM 33-51-81-2.
